# SDR QXEA200700834

- Difficulty date: May 10, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - SURFACE AND PITTING CORROSION ON FLANGES AND UPPER LIP AND INNER CHANNEL OF RIGHT CENTER SEAT TRACK NR 11 FROM STATION 12.0 TO 70.0.  REPAIRED IAW SRM 51-40-07, 51-42-05, 51-40-10, AND RD8/4-53-884.
